# SDR AALA2020021109056

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: V9809
- Condition: Failed
- Location: Lt Wing Te Flaps
- Part time: 69,293 hours, 26,875 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J, F
- Precautionary procedure: O

## Discrepancy

ON FLAP EXTENSION, FLAPS JAMMED AT 1. FOLLOWED ECAM AND QRH PROCEDURES. AFTER LANDING HYDRAULIC FLUID ON RIGHT MAIN CAUSED SMOKE, BUT NO FIRE. REMOVED AND REPLACED NO.1 L/H ROTORY ACTUATOR IAW J/C26L00027004 OPS AND RIG CK GOOD.
